advertisement
Question
Posted by: Angel | 2010/05/11

Breast cancer and contraceptives

Hi

I have two questions.

1. I was diagnosed with DCIS and chose a double mastectomy which I had last year 8 Dec. They also removed the lymph nodes under my arms and the auxiliary fluid. My question is, since I had the surgery, I have picked up about 6kg. I never use to battle to loose weight. But now, even eating healthy and being very active, I cannot seem to shake the weight. Could the surgery have anything to do with this? Its really bothering me.

2. I have been using Diane for over 5 years now, but looking for a lighter contraceptive tablet. One that is good for your skin, but doesn''t cause weight gain.

Thanks for any responses.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't see that the surgery would have caused weight gain. You could try Yasmin. ARe you sure you should be on the Pill if you have had breast cancer though?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/13

I don't see that the surgery would have caused weight gain. You could try Yasmin. ARe you sure you should be on the Pill if you have had breast cancer though?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement